# SDR COMA0660675

- Difficulty date: December 2, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 18,820 hours, 15,755 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Cable
- Condition: Lack Of Lube
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5168 - TAKEOFF ABORTED AT 60 KTS FOR TAKEOFF CONFIG WARNING.  TAKEOFF CONFIG OK MESSAGE WAS ON UNTIL TAKEOFF THRUST WAS SET.  MAX BTMS WAS 6.  ABORTED TAKEOFF WITHOUT INCIDENT.  NO FAULTS ON PSEU.  CLEANED, LUBRICATED PARKING BRAKE CABLE.  SET AND RELEASED PARKING BRAKE SEVERAL TIMES.  NO FURTHER DEFECTS NOTED.
